# SDR HEEA077683

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,465 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 6309
- Condition: Damaged
- Location: Tail Rotor
- Part time: 5,465 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TGT BLADE LOWER FACE POLY TAPE SEPARATED AND MISSING.
